# SDR UALA2010052001704

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 30,123 hours, 12,389 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bolt
- Condition: Sheared
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2) SHEARED BOLTS FOUND AT FLOORBEAM EXPANSION JOINT FWD OF C47 FRAME.  REPLACED ALL (6) BOLTS, NDT AT RMD. BOLTS LOC, NO CRACKS. TASK DONE ON SMB W-U H7313S AND H7312S. CREATED ENTRY FOR REFERENCE AND HISTORY.
